# SDR USAASA03034

- Difficulty date: April 21, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY POWER SUPPLY UNIT SHOWS FAULT.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  SYSTEM CHECKS OK.  (M)
